Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Möbius function of coordinate hyperplanes in complex ellipsoids

Author: Witold Jarnicki
Journal: Proc. Amer. Math. Soc. 132 (2004), 3243-3250
MSC (2000): Primary 32F45, 32U35
Published electronically: June 17, 2004
MathSciNet review: 2073298
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $p_1,\dots,p_n>0$, let $\mathbb{E}=\{z\in\mathbb{C}^n:\sum_{j=1}^n\vert z_j\vert^{2p_j}<1\}$ be a complex ellipsoid. We present effective formulas for the generalized Möbius and Green functions $m_{\mathbb{E}}(A,\cdot)$, $g_{\mathbb{E}}(A,\cdot)$ in the case where $A:=\{z\in\mathbb{E}:z_1\cdots z_k=0\}$ ( $1\leq k\leq n$).

References [Enhancements On Off] (What's this?)

  • [Jar-Jar-Pfl 2003] M. Jarnicki, W. Jarnicki, P. Pflug, On extremal holomorphically contractible families, Ann. Polon. Math. 81 (2003), 183-199. MR 2004b:32016
  • [Jar-Pfl 1993] M. Jarnicki, P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Exp. Math. 9, de Gruyter, 1993. MR 94k:32039
  • [Lár-Sig 1998] F. Lárusson, R. Sigurdsson, Plurisubharmonic functions and analytic discs on manifolds, J. Reine Angew. Math. 501 (1998), 1-39. MR 99e:32020
  • [Ngu 2003] Nguyen Quang Dieu, Continuity of pluricomplex Green functions with poles along a hypersurface, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32F45, 32U35

Retrieve articles in all journals with MSC (2000): 32F45, 32U35

Additional Information

Witold Jarnicki
Affiliation: Jagiellonian University, Institute of Mathematics, Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Universität Osnabrück, Fachbereich Mathematik/Informatik, Albrechtstraße 28, 49069 Osnabrück, Germany

Received by editor(s): June 23, 2003
Published electronically: June 17, 2004
Additional Notes: The author was supported in part by KBN grant no. 2 P03A 015 22.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society